MathSciNet Relay Station
MathSciNet bibliographic data
MR2059539 (2005g:11076) 11F66 (11F72 11L05 11M06)
Ivić, Aleksandar; Jutila, Matti On the moments of Hecke series at central points. II. Funct. Approx. Comment. Math. 31 (2003), 93–108.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement